# SDR P5CA9500824

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE R-RAIL CRACKED IN TWO PLACES, APPROXIMATELY 5 O'CLOCK POSITION.  WELDED CRACK IAW P AND W MANUAL 72-53-01.
